MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS

ENCORE MEDICAL L.P. DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS
Catalog Number 509-02-436
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to dislocation and disassociated.
 
Additional Manufacturer Narrative
The agent reported, "patient had been dislocated for more than one year.Surgeon believes the poly disassociated from stem as a result of the long term dislocation.We swapped the 36 sphere and poly with 40 sphere and poly and added a spacer." the previous surgery and the surgery detailed in this event occurred 2 years, 5 months, 12 days apart.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was revision surgery because the patient had been dislocated for more than one year.The surgeon believes the poly is dissociated from the stem due to the long-term dislocation.No information regarding the patient's pre-existing conditions or any activities the patient was involved in that may have contributed to the event was submitted to the complaint.There are multiple factors that may contribute to an event beyond djo surgical's control.

Brand Name
DJO SURGICAL
Common Device Name
AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key24384463
Report Number1644408-2026-00315
Device Sequence Number21488256
Product Code KWS
UDI-Device Identifier00190446257615
UDI-Public00190446257615
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-02-436
Device Lot Number957W1136A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-101 LOT: 869C3449.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale